# SDR DALA2016061004502

- Difficulty date: June 9, 2016
- Submitted: June 10, 2016
- Operation: Air carrier
- Aircraft: N915AT
- Make and model: Boeing 717-200
- Aircraft serial: 55085
- Aircraft time: 40,052 hours, 27,910 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON PASSENGER CABIN FLOOR PANEL NR 222ZF.  SM, CARD 52, ZONE 000. FLOOR PANEL  222ZF WAS REPAIRED IAW SRM 53-00-00, REPAIR 2, FIG 201.  HFEC INSPECTION WAS ACCOMPLISHED AND NO CRACKS WERE FOUND IAW NDT SPM 06-10-01.001. TREATED, PAINTED, AND APPLIED CIC IAW SRM 51-10-04, PAR 21, 15, AND 37.  CRACK ON FLOOR PANEL WAS FOUND WITH DIMENTION AS FOLLOWS 0.390".  RII COMPLETED.
